# SDR MASA2012051034769

- Difficulty date: April 28, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 20,797 hours, 16,628 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723S
- Condition: Corroded
- Location: Fs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEEN FS 333-349 IS CORRODED AROUND FASTENER R & R STRINGER 26L FROM FS 333-349 IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-42-06-001-001-A01, 51-25-01-001-A01 AND AMM 51-23-390-828-A01.
